# SDR CALA2025071506582

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 120,583 hours, 12,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHTS FROM SEATS 1L TO 8L DOES NOT WORK PERFORMED FIM 33-51 TASK 806,  REPLACED BATTERY PACK ABOVE DOOR 1R. GOOD TO GO. REF USED AMM TASK 33-51-06-960-803.
